# SDR GXPA00008

- Difficulty date: May 5, 2000
- Submitted: June 20, 2000
- Operation: General aviation
- Aircraft: N160GA
- Make and model: Piper PA60601
- Aircraft serial: 61002150
- System (JASC): 5220 · Emergency Exits
- Part: Window
- Part number: 250003503
- Condition: Blew Out
- Location: Emergency Wind
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EMERGENCY WINDOW BLEW OUT, WHILE IN CRUISE, AFTER TAKEOFF FROM TOLEDO.  AIRCRAFT LANDED BACK IN TOLEDO.  AIRCRAFT GROUNDED DUE TO AWAITING REPLACEMENT WINDOW.  (X)
